# SDR AALA201705059018

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,114 hours, 25,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOOK AND LOOP ON THE RED WARNING STRAP AT THE 2L DOOR IS WORN OUT.  STRAP WILL NOT REMAIN IN POSITION.  SECURED THE HOOK AND LOOP ON L2 DOOR.
